# SDR AU990455

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Damaged
- Location: Airframe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT STRUCTURE DAMAGED BY HAIL IN THE FOLLOWING AREAS:   1.  LT AND RT ELEVATOR UPPER SURFACES.   2.  LT AND RT AILERONS.   3.  LT AND RT INBOARD AND OUTBOARD TRAILING EDGE FLAPS.   4.  NR 1 ENGINE OUTBOARD COWL.   5.  NR 2 ENGINE INBOARD COWL.   6.  RT HORIZONTAL STABILIZER.   7.   LT STABILIZER TIP.   8.  LT ELEVATOR.   9.  RADOME.
